# SDR ASAA2022111940852

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,341 hours, 16,942 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RYPC
- Condition: Inoperative
- Location: E/E Rack E8
- Part time: 5,546 hours, 1,569 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 INOP. GROUNDED - YES. CONFIRMED. RMVD & RPLCD #1 HF TRANSCEIVER REF B737-800 AMM 23-11-21. OPS NML PER SAME. ETOPS GND VERIFICATION TEST SUCCESSFUL.
